On perturbation determinants and a trace formula for unitary and self-adjoint operators
Doklady Akademii Nauk, Tome 144 (1962) no. 2, pp. 268-271
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_144_2_a4,
author = {M. G. Krein},
title = {On perturbation determinants and a trace formula for unitary and self-adjoint operators},
journal = {Doklady Akademii Nauk},
pages = {268--271},
year = {1962},
volume = {144},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_144_2_a4/}
}
M. G. Krein. On perturbation determinants and a trace formula for unitary and self-adjoint operators. Doklady Akademii Nauk, Tome 144 (1962) no. 2, pp. 268-271. http://geodesic.mathdoc.fr/item/DAN_1962_144_2_a4/